International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2002 / Article

Open Access

Volume 29 |Article ID 725865 | https://doi.org/10.1155/S0161171202013212

A. Echeverría-Enríquez, M. C. Muñoz-Lecanda, N. Román-Roy, "A geometrical analysis of the field equations in field theory", International Journal of Mathematics and Mathematical Sciences, vol. 29, Article ID 725865, 13 pages, 2002. https://doi.org/10.1155/S0161171202013212

A geometrical analysis of the field equations in field theory

Received14 May 2001
Revised06 Sep 2001

Abstract

We give a geometric formulation of the field equations in the Lagrangian and Hamiltonian formalisms of classical field theories (of first order) in terms of multivector fields. This formulation enables us to discuss the existence and nonuniqueness of solutions of these equations, as well as their integrability.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views65
Downloads290
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.